# SDR ASAA2021100636261

- Difficulty date: October 6, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 68,220 hours, 34,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULB BURNED OUT OVER R1 DOOR. GROUNDED - YES. RELAMPED R1 DOOR EMERGENCY EXIT LIGHT IAW B737-700 AMM 33-51-01-960-801.
